Today, May 9th, marks National Fentanyl Awareness Day, a day to educate the public about the dangers of this potent synthetic opioid. Fentanyl is estimated to be 50-100 times more potent than morphine and has been responsible for a surge in overdose deaths in recent years.
As a mobile on-site drug testing company, we understand the importance of educating individuals and communities about the risks associated with drug use. Fentanyl is often mixed with other drugs, such as heroin or cocaine, without the user’s knowledge, increasing the risk of overdose.
Signs of fentanyl overdose include slow or shallow breathing, blue or gray skin, pinpoint pupils, and unresponsiveness. It is essential to seek immediate medical attention if someone is suspected of overdosing on fentanyl.
To help combat the fentanyl crisis, it is crucial to increase awareness and understanding of this deadly drug. Recover Together with Google provides resources and information on overdose prevention and response, including naloxone administration training.
Take the time to learn more about fentanyl and how to prevent overdose deaths. Together, we can raise awareness and save lives.
Learn more at National Fentanyl Awareness Day